Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)



Convergence of refinement schemes on metric spaces

Author: Oliver Ebner
Journal: Proc. Amer. Math. Soc. 141 (2013), 677-686
MSC (2010): Primary 53C23, 65D17
Published electronically: June 7, 2012
MathSciNet review: 2996972
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We analyze the convergence of iterative refinement processes on metric spaces, imposing the principle of contractivity to obtain convergence criteria. As a major result, we show that on Hadamard spaces a wide natural class of contractible barycentric subdivision schemes converges.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 53C23, 65D17

Retrieve articles in all journals with MSC (2010): 53C23, 65D17

Additional Information

Oliver Ebner
Affiliation: Institute of Geometry, TU Graz, Kopernikusgasse 24/IV, A-8010 Graz, Austria

Keywords: Hadamard space, barycentric subdivision scheme
Received by editor(s): March 25, 2011
Received by editor(s) in revised form: June 30, 2011
Published electronically: June 7, 2012
Additional Notes: The author was supported by the Austrian science fund, grant W1230.
Communicated by: Walter Van Assche
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia